# SDR DALA2022121908206

- Difficulty date: December 14, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,707 hours, 25,753 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5646 COMPLY WITH ERA 604360-14AD REV. ORIGINAL. CORRECTIVE ACTION: COMPLIED WITH ERA 604360-14AD REV. ORIGINAL. (2537526)
